# SDR N6WA2025012302

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 45,257 hours, 35,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 18959
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ADJACENT CEILING EMERGENCY EXIT FLOODLIGHTS INOP. REPLACED AFT EMERGENCY #3 BATTERY IAW CRJ AMM 33-51-17. OPS CHECKED GOOD.
